# SDR UALA2012121207196

- Difficulty date: December 11, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,731 hours, 13,611 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERNAL BULKHEAD T-CHORD CRACKED AT BS 1809.5, LBL 27.   MAJOR REPAIR ACCOMPLISHED:  FABRICATED A -1 AND -2 ANGLE WITH FILLER AND REPAIRED HORIZONTAL INNER CHORD PER SRM 53-80-08, REPAIR 10.
